# SDR DALA2017031502096

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 59,924 hours, 25,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE IS CORRODED. REMOVED AND REPLACED R4 DOOR LOWER GATE IAW AMM 52-11. OPS CHECK TO BE PERFORMED ON CARD.
